MathSciNet Relay Station
MathSciNet bibliographic data
MR314937 18E25 (55B10)
Rinehart, G. S. Singular homology as a derived functor. Trans. Amer. Math. Soc. 174 (1973), 243–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement